| Model Number |
MAJ-554 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the cable twisting on the subject device caused the camera to flicker (target object was recognizable).The issue was found during cleaning and disinfection.There were no reports of patient harm.
Additional Manufacturer Narrative
E1/facility name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunction was identified during the device evaluation: the camera cable is defective.Based on the results of the investigation, it is likely the following led to the malfunction: camera cable was faulty, which prevented normal communication.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
There were no reports of patient involvement.